MathSciNet Relay Station
MathSciNet bibliographic data
MR808671 05A15 (39A10)
Wimp, Jet; Zeilberger, Doron Resurrecting the asymptotics of linear recurrences. J. Math. Anal. Appl. 111 (1985), no. 1, 162–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement